# SDR DALA2025030301607

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3744, CORROSION ON FRAME SUPPORT BTW STA=727I S27R-26R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: FRAME SUPPORT BTW STA =727I S27R-26R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-07-2R PROCEDURE 4. (LP 0830916)
